# SDR CALA2014041790860

- Difficulty date: April 16, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 73,676 hours, 10,385 cycles
- Engine: Pwa PW40903
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE FUEL FILTER LT DIFF PRESS ACROSS LT FUEL FILTER APPROACHES BYPASS CONDITION.  CAME ON DURING & AFTER TAKEOFF.  REPLACED FUEL PRESS DIFF SW, CHECKED OK.
